I has a car accident in Jan and they then found a bleeding gut due to gastritis. They said this had been there for a while. I vape VG @ 6 mg and was wondering if anyone had these issues. Thanks
I had gastritis before I started vaping that was caused by high doses of ibuprofen but healed up with no problems for several years. Since I started vaping I have bouts of it very often and am currently getting over one. My doctor told me I need to quit vaping that as long as I am ingesting nicotine in any form it will be a problem me or for anyone with upper GI issues.
I can't find the post right now, but somewhere here I learned from someone very involved with vaping and health that nicotine can make some types of gastritis worse (ulcerative colitis is what I think it was). It can actually help other types, like Crohn's Disease...although smoking to get the nic will make that condition worse. I have Crohn's and that is exactly what I have experienced.
Another thing that will give me gut hell is PG. I get no such unsavory issues (similar to those you describe) with VG juices.
Last edited by Kurt; 06-29-2012 at 07:00 PM.
Deciding not to smoke is one thing. Forgetting to smoke is a different animal altogether.
I have gastritis. I don't think vaping caused it but vaping hurts worse than smoking. I am thinking about trying the patch in combination with 0 nic.
In April I had a really really bad case of gastritis - painful, went to ER and was surprised to find that was all it was - the Dr. said a "hellacious" case of gastritis lol. Fortunately taking Prilosec helped clear it up and get me back to normal and pain free again.
My Dr. suggested it may have been stress that brought it on and to avoid stress.
Loveridden, how long did it take for the Prilosec take to clear it up? Are you still taking Prilosec?
I took prilosec for 5 or 6 weeks before it was completely cleared up. I also drank lots of apple juice and water and avoided acidic foods. The dosage I took was higher than the typical recommended dose on the box, but was what my doctor recommended because it was such a bad case of gastritis. I have a bad memory, but it was at least double the dosage, maybe 3x the standard dosage? But like I said, it was what my Dr. recommended. I also used a heating pad on my stomach for pain too, as that is one of my fav things to use when I'm not feeling well. lol.
I'm not taking the prilosec anymore. Also, for some people a heating pad might not be a good idea. My doctor knew I was using it.
You say you avoided acidic foods but were you smoking or vaping during the time you took prilosec? My Doctor tells me my gastritis was brought on by smoking but I know it was due to extreme stress. If you were still smoking/vaping while taking Prilosec and it worked for you then I am going to ask the Dr for it.